Having a Bad Day

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

gumbee2007
Regular Member


Date Joined Jun 2007
Total Posts : 20
   Posted 7/17/2007 9:42 PM (GMT -7)   
 Having a bad day, with having all my helth Problems had a seizer and Dr. Put me up on my Diasapam and all I am doing is cring  
Gumbee sad

Another Day
Veteran Member


Date Joined Mar 2007
Total Posts : 1055
   Posted 7/18/2007 9:48 PM (GMT -7)   
Hey Gumbee,
 
I'm sorry to hear that you are having such a tough time.  I am not familiar with that medication and do not know if crying is a side effect.  I also don't know if it has been a while since you have had a seizure or not.  I know having seizures wears me out and also if I have time built up and have to start all over, I usually get depressed about it. I always try to remember that I have been here before and I will get on the other side of it again. I have to keep reminding myself that over and over.
 
Take care!
 
Carla

djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 7/19/2007 2:00 PM (GMT -7)   
Hi Gumbee,
 
Im sorry that your feeling so low at the moment. I am sort of familiar with Diazepam. I have had it several times. It is a muscle relaxant (I think) which is why they use it in epileptics sometimes. But when I take it, it makes me fall asleep! I have never had depressive side effects from it. Is it a while since you had a seizure? Are your other health problems the cause?
 
Darren
Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


Another Day
Veteran Member


Date Joined Mar 2007
Total Posts : 1055
   Posted 7/22/2007 8:14 PM (GMT -7)   

Hey Gumbee,

Just checking in to see if you are feeling any better.  I am hoping you are.

Take care!

Carla


djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 7/23/2007 3:02 AM (GMT -7)   

Hi Gumbee,

Like Carla, I havnt seen you for a while and I was wondering how your getting on? I hope things are on the up. Let us know

Darren


Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


gumbee2007
Regular Member


Date Joined Jun 2007
Total Posts : 20
   Posted 7/23/2007 5:27 PM (GMT -7)   
Hi Darren,

yes, I am sorry I selled Diazepam. It is a muscle relaxant I am on 15 at night and the Dr. just added another to help with The Seizers. I am also no Keppra, and Dilatian

my last seizure was June 07 , 2007 and yes I have other health problems. and I seen My Neroliest 2 weeks after couse with all the othe heath Issue I have I go the the ER and they just look at me.
cause they say you have to be at the ER with in a half hour or the brain scan does not show it.

I see my I see my PCP Dr. Wednesday but all I do is cry. I sorry I am not tring to be so down I just have so much on my plate I do not no were to start but to cry.... I sorry..
gumbee

gumbee2007
Regular Member


Date Joined Jun 2007
Total Posts : 20
   Posted 7/23/2007 5:32 PM (GMT -7)   
Hi Carla,
My home health nurse was in and I asked her and she said no but I called my PCP Dr. and she says yes I am to see her Wednesday but all I do is cry. I sorry I am not tring to be so down I just have so much on my plate I do not no were to start but to cry.... I sorry..

Thank you for your words of wisdom
I will try
gumbee

Another Day
Veteran Member


Date Joined Mar 2007
Total Posts : 1055
   Posted 7/23/2007 10:21 PM (GMT -7)   
Gumbee,
 
How long have you been on Keppra and what is your dosage, if you don't mind me asking?  You also mentioned they started you on another new medication which I think you said is another seizure medication.  Let me remind you, I was just diagnosed last August, so I'm still fairly new at this.  I am now up to 2,500 mg. of Keppra per day.  I have a rough couple of weeks each time they increase the dosage, which is usually in increments of 500 mg.  Each time I am very lethargic and I get depressed.  Darren can vouch for that.  The first couple of times it happened, I was on this forum just like you asking for help, wondering how long was I going to have to feel this way.  I also take 300 mg. of Topamax per day and last month my neurologist added  1 mg. of Clonapin.  Since last August I have been trying to get in my 90 days seizure free.  I had to stop working.
 
Are you able to work?  If not, are you getting out of the house at all?  I'm sorry, but I don't remember what type of seizures you have and how long you have had them.  Please feel free to email me any time.  If you do, put something in the subject line about healing well so I will know who it is.
 
I have been through severe depression myself years ago and I know how horrible it feels.  I know that it can feel like you are never going to get to the other side of it, but trust me, you can and will do it.
 
Take care!
 
Carla

djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 7/26/2007 1:32 AM (GMT -7)   

Hi Gumbee,

Its good to hear from you again. Are your other health problems the cause of your seizures? Are you able to get to the ER within half hour? (I.e. DO you live with a friend/partner who could take you?)

As for your PCP doctor, crying is a good start. It is a release. Are you able to talk freely with him/her? If so, then just talk and let them sort out the wheat from the chaff (So to speak). Thats when he gets paid an obscene amount of money to do.

Darren


Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 3:50 AM (GMT -7)
There are a total of 2,735,789 posts in 301,336 threads.
View Active Threads


Who's Online
This forum has 151436 registered members. Please welcome our newest member, george252.
159 Guest(s), 1 Registered Member(s) are currently online.  Details
UC prisoner


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer